# SDR DALA2021122808122

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 130,025 hours, 19,275 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 RHW NO.7 SLAT LEADING EDGE 01 EA DENT FORM I/B EDGE 88 INCH. CORRECTIVE ACTION: DENT AREA REPAIRED AND REPAIR PARTS MADE FORM ALCLAD SHT 7075T6- 0.063" AND ALCLAD SHT 7075T6-0.071" AS PER B767-300 SRM 57-43 (2066762)
